# SDR DALA2025052203957

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 78,466 hours, 30,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 EMERGENCY EXIT SIGN LENS MISSING AT L4 DOOR LOWER. CORRECTIVE ACTION: REPLACED LENS IAW B757 AMM 33-51. (7159071)
